MathSciNet Relay Station
MathSciNet bibliographic data
MR2523227 76B10 (35L65 35Q35)
Naz, R.; Mason, D. P.; Mahomed, F. M. Conservation laws and conserved quantities for laminar two-dimensional and radial jets. Nonlinear Anal. Real World Appl. 10 (2009), no. 5, 2641–2651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement